# SDR AALA20072582

- Difficulty date: November 19, 2007
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- Aircraft time: 17,996 hours, 7,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 18048
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK IN MID CABIN FAILED TEST.  REPLACED BATTERY PACK M1695 FOR EMERGENCY LIGHTS IN MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
